MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.449S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a tibial nail removal due to nonunion.It is unknown if there was any surgical delay.Patient outcome was stable.The procedure was successfully completed, and the fracture was plated with a large fragment plate.This report is for one (1) 10mm ti cannulated tibial nail.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
A review of the device history record.Lot manufacturing location: (b)(4).Manufacturing date: 29-sep-2017.Expiration date: 31-aug-2026.Part number: 04.004.449s, 10mm ti cannulated tibial nail - ex/345mm ¿ sterile.Lot number: h461484 (sterile).Lot quantity: 6.Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance sheet met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Final inspection, met all inspection acceptance criteria.Packaging label log, was reviewed and was found to be conforming.Packaging bom for this lot was reviewed and found to be conforming with no deviations to normal packaging identified.Sterility documentation supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.

Brand Name
10MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8038463
Report Number2939274-2018-54789
Device Sequence Number13827746
Product Code JDS
UDI-Device Identifier10886982084217
UDI-Public(01)10886982084217
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number04.004.449S
Device Catalogue Number04.004.449S
Device Lot NumberH461484
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date12/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;